MathSciNet Relay Station
MathSciNet bibliographic data
MR1186960 11F67 (11F27 11F41 11F70)
Harris, Michael $L$-functions of $2\times 2$ unitary groups and factorization of periods of Hilbert modular forms. J. Amer. Math. Soc. 6 (1993), no. 3, 637–719.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement